The income elasticity of air travel : a meta-analysis

Gallet, Craig A and Doucouliagos, Hristos 2014, The income elasticity of air travel : a meta-analysis, Annals of tourism research, vol. 49, pp. 141-155, doi: 10.1016/j.annals.2014.09.006.

Attached Files
Name Description MIMEType Size Downloads

Title The income elasticity of air travel : a meta-analysis
Author(s) Gallet, Craig A
Doucouliagos, HristosORCID iD for Doucouliagos, Hristos
Journal name Annals of tourism research
Volume number 49
Start page 141
End page 155
Total pages 15
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2014-11
ISSN 0160-7383
Keyword(s) income elasticity
air travel
meta-regression analysis
Language eng
DOI 10.1016/j.annals.2014.09.006
Field of Research 140299 Applied Economics not elsewhere classified
Socio Economic Objective 910299 Microeconomics not elsewhere classified
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL

Connect to link resolver
Link to Related Work
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 21 times in TR Web of Science
Scopus Citation Count Cited 25 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 650 Abstract Views, 9 File Downloads  -  Detailed Statistics
Created: Mon, 13 Oct 2014, 14:37:59 EST by Gloria Stevenson

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact